Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 25, 2021, 4:06 PM EDT for Martin County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2021, 4:06 PM EDT (20:06 UTC)
- Expired
- Oct 25, 2021, 4:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 30
County Martin County, FL
The radar
The Miami radar (KAMX), 143 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1235 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
077
WWUS82 KMFL 252006
SPSMFL
Special Weather Statement
National Weather Service Miami FL
406 PM EDT Mon Oct 25 2021
FLZ067-068-168-252030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
406 PM EDT Mon Oct 25 2021
...A gusty shower will impact portions of northeastern Palm Beach
County through 430 PM EDT...
At 406 PM EDT, National Weather Service meteorologists were tracking
a gusty shower capable of producing a funnel cloud near North County
Airport, or 9 miles west of Palm Beach Gardens, moving east at 35
mph.
HAZARD...Funnel clouds and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
Palm Beach, North County Airport, Juno Ridge, The Acreage, Mangonia
Park, Philo Farms, Fau North Campus, Limestone Creek, Caloosa,
Jupiter Farms and Lakeside Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2674 8003 2676 8047 2695 8046 2696 8037
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 2006Z 270DEG 32KT 2688 8032
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
HadiWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 25, 2:39 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Oct 25, 2:39 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Miami FL 239 PM EDT Mon Oct 25 2021 .DISCUSSION... Short Term (Rest of Today- Tuesday): A mid- upper level disturbance with a surface trough is continuing to works its way across the Florida peninsula from east to west. So, a brief lull in the activity late morning/afternoon. The atmosphere is beginning to recover with some breaks in the clouds with some diurnal heating. This will lead to a second round of scattered showers and thunderstorms this afternoon. However, just how much coverage remains to be seen on what areas can recover more. The hi-res model guidance is also struggling with this as some have more coverage then others. Will play it in the middle with POPs around 50-60% this afternoon. Main impact will be heavy rainfall with localized flooding a concern for areas that have seen heavy rainfall in previous days. An isolated strong wind gust is also possible in any strong storm that can develop. As we work into the evening and overnight a gradual drying trend from west to east as the disturbance and trough moves off the east coast. Tuesday will be drier than previous days as a ridge begins to develop and bring in some drier mid-level air. Enough low-level moisture will linger that a few showers or isolated storm may be possible, mainly over the waters, in the morning but a drying trend throughout the day.West to southwesterly flow will allow for temps to be a bit above normal particularly for the east coast with temps in the upper 80s near 90. Long term (Tuesday night - Sunday): Models depict drier air entrainment in the wake of a FROPA to start the long term, with very low POPs on Wed across SoFlo. But the drier break will be short-lived as model consensus bring another frontal boundary into the Florida peninsula Wed night into Thu. Ensemble and global models depict a rather strong long wave trough racing across the E CONUS, which will push the aforementioned front into the state and through SoFlo by Thu. Dynamic parameters indicate increasing chances for strong to severe storms to develop on Thu and possibly through early Fri. Strong divergence aloft, along with steeper lapse rates and rapidly increasing deep layer moisture, will combine for widespread coverage across SoFlo, with POPs in the 80-90 percent range Thu- Thu night. Thus, main concerns will be potential for flooding/flash flooding and periods of strong/damaging wind gusts. A drier air mass moves in behind the FROPA, but enough moisture should linger for a few showers to still develop on Friday. The rest of the weekend is looking drier with low-end POPs Sat-Sun. Afternoon highs remain in the mid-upper 80s during the FROPA, then cooling a little into the upper 70s to around 80 for the weekend. Morning lows could fall into the mid/upper 60s along the coasts, and the potential for a few upper 50 degree readings across the Lake region. && .MARINE... Scattered showers and thunderstorms to develop over the local waters today. Stronger activity that develops today may produce strong gusty winds, locally higher seas, visibility- limiting rainfall, and cloud-to-water lightning. By early Tuesday, drier air moves towards the region and greatly limits shower and thunderstorm chances. A pronounced frontal system is forecast to approach the region late this week, which may greatly increase winds and seas across the region to hazardous thresholds. && .AVIATION(18Z TAFS)... Another round of showers and thunderstorms this afternoon. Vicinity showers and thunderstorms with TEMPOs added for convection this afternoon, for periods of MVFR/IFR conditions. Conditions will improve from west to east as we move throughout the evening. Light winds with an overall drying trend overnight. Westerly winds with VFR conditions prevailing tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 90 72 88 / 20 10 10 10 West Kendall 75 91 69 89 / 30 10 10 10 Opa-Locka 75 91 71 89 / 20 10 10 10 Homestead 74 89 70 87 / 30 10 10 10 Fort Lauderdale 76 89 72 86 / 20 10 0 10 N Ft Lauderdale 76 89 71 86 / 20 10 0 10 Pembroke Pines 74 90 69 87 / 20 10 0 10 West Palm Beach 74 89 68 85 / 20 10 0 0 Boca Raton 74 89 69 86 / 20 10 0 10 Naples 77 87 71 85 / 30 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Tuesday and Aviation/Marine...Kelly Tuesday Night through Monday...AR Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Oct 25, 3:42 PM EDT, 24 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 342 PM EDT Mon Oct 25 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261345- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 342 PM EDT Mon Oct 25 2021 This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Flooding: Localized flooding will be possible across metro portions of the region today, especially locations that receive repeated bouts of heavy rainfall. Thunderstorms: Showers and thunderstorms will be possible today. The strongest activity will be capable of producing locally high wind gusts, cloud-to-ground lightning, and localized flooding. Waterspouts: A few waterspouts will be possible across the local waters today. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A frontal system is forecast to approach South Florida later this week. Thunderstorms may develop ahead of this system, and hazardous marine conditions may materialize as this feature approaches the region. Additionally, a high risk for rip currents may materialize along both the Atlantic and Gulf waters later this week in association with the approach/passage of this frontal system. Surf may also be elevated in particular along the Gulf waters late this week into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Oct 25, 12:40 PM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
1240 PM EDT Mon Oct 25 2021
FLZ071-072-172-251715-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
1240 PM EDT Mon Oct 25 2021
...A strong thunderstorm will impact portions of Broward County
through 115 PM EDT...
At 1240 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Intersection I-75 And Griffin Road, or over Davie, moving northeast
at 35 mph.
HAZARD...Funnel clouds and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Deerfield Beach, Tamarac,
Margate, Lauderdale-By-The-Sea, Lauderhill, Weston, Coconut Creek,
Oakland Park, North Lauderdale, Lauderdale Lakes and Dania Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2598 8038 2612 8045 2632 8013 2610 8005
TIME...MOT...LOC 1640Z 242DEG 30KT 2608 8033
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
KellySpecial weather statement, Oct 25, 1:10 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Miami FL
110 PM EDT Mon Oct 25 2021
FLZ072-172-251745-
Coastal Broward County FL-Metro Broward County FL-
110 PM EDT Mon Oct 25 2021
...A strong thunderstorm will impact portions of southern Broward
County through 145 PM EDT...
At 110 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Nova
Southeastern University, or over Plantation, moving northeast at 15
mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Pompano Beach, Davie,
Plantation, Sunrise, Tamarac, Lauderdale-By-The-Sea, Lauderhill,
Oakland Park, Lauderdale Lakes, Dania Beach, Cooper City, Wilton
Manors, Sea Ranch Lakes, Lazy Lake, Ravenswood Estates, St. George
and Estates Of Fort Lauderdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2602 8025 2610 8033 2626 8008 2604 8006
TIME...MOT...LOC 1710Z 245DEG 13KT 2609 8025
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Oct 25, 4:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
406 PM EDT Mon Oct 25 2021
FLZ067-068-168-252030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
406 PM EDT Mon Oct 25 2021
...A gusty shower will impact portions of northeastern Palm Beach
County through 430 PM EDT...
At 406 PM EDT, National Weather Service meteorologists were tracking
a gusty shower capable of producing a funnel cloud near North County
Airport, or 9 miles west of Palm Beach Gardens, moving east at 35
mph.
HAZARD...Funnel clouds and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
Palm Beach, North County Airport, Juno Ridge, The Acreage, Mangonia
Park, Philo Farms, Fau North Campus, Limestone Creek, Caloosa,
Jupiter Farms and Lakeside Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2674 8003 2676 8047 2695 8046 2696 8037
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 2006Z 270DEG 32KT 2688 8032
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 1:30 AM EDT | Special Marine Warning | MFL | 30 min | |
| Oct 25, 3:55 AM EDT | Special Marine Warning | MFL | 50 min | |
| Oct 25, 4:37 AM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Oct 25, 5:16 AM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Oct 25, 8:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Oct 25, 12:40 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Oct 25, 1:10 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Oct 25, 1:20 PM EDT | Special Marine Warning | MFL | 25 min | |
| Oct 25, 1:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Oct 25, 4:25 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.